# SDR QXEA2015121800656

- Difficulty date: December 18, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 21,138 hours, 22,547 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Arced
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND CONNECTOR PLUG 2421-P5 AT RACCB WIRES AND PLUG HAVE ARCING DAMAGE.  ALL WIRES PINS A THRU F ARE DAMAGED.  REMOVED DAMAGED WIRES BY RETERMINATING PIN A THRU F. REPLACED CONNECTOR PLUG 2421-P5 IAW WM 20-17-19-401.  CONTINUITY CHECKS GOOD IAW WD 24-21-00 AND 30-61-00, T/E 3542 12/17/15.  CW OPS TEST OF AC GEN SYS 24-21-00-710-801,WINDSHIELD AND SIDE WINDOW HEAT 30-41-00-710-802, ICE DETECT 30-80-00-710-801, PITOT HEAT 30-30-00-710-801, ENGINE LIP HEAT 30-21-00-710-801, DRAIN MAST 38-32-00-710-801, PROP DEICE 30-61-00-720-801, SPU 29-11-36-710-801. MAPCO'S AND AOA VANES ARE HOT WITH AC ON.  ALL OPS TEST GOOD. INCLUDED ABOVE FUEL AUXILIARY PUMPS OPS CK GOOD IAW AMM 28-27-31-710-801.
